# SDR CALA2019031500412

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370950210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER FUSELAGE SKIN FRAME 35, STR 30 LEFT, HOLE NR 1 HAS A CRACK INDICATION IN SIDE SHELL AT 5 0''CLOCK POSITION AS VIEWED FROM OUTSIDE PER LCQ NON ROUTINE 9292303. INTERIM REPAIR INSTRUCTIONS STEP 1. DTA DIP REQUIRED PER PART 3 ON OR BEFORE 27,708 TOTAL FLIGHT CYCLES OR 65,091 TOTAL FLIGHT BUTT JOINT FR35 AND STR30L REPAIRED IAW ECRA 5331-02335 PART 1 HOURS WHICHEVER COMES FIRST. PLANNING TO CONTACT ENGINEERING AFT ER 27,000 TOTAL FLIGHT CYCLES OR 64,000 TOTAL FLIGHT HOURS WHICH EVER COMES FIRST FOR PERMANENT REPAIR. DIP 53-DIP ITEM SENT BACK TOMC SMITH UPDATE TO CORRECT DTA. APPROVED CARRY TO ACCOMPLISH REPAIR AT FUSELAGE BUTT JOINT FR35 AND STR30L PAR PART 3 OF ECRA 533-02335 ON OR BEFORE 27,708 CYCLES OR 65,091 HOURS, WHICHEVER COMES FIRST. PLANNING TO CONTACT ENGINEERING AFTER 27.000 CYCLES OR 64,000 HOURS, WHICHEVER COMES FIRST BUT BEFORE 27,100 CYCLES OR 64,500 HOURS, WHICHEVER COMES FIRST FOR PERMANENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE QC REVIEWED INIT: PLN/ENG >27,000 TAFC OR 64,000 TAFH; WHICHEVER FIRST <27,100 TAFC OR 64,500 TAFH; WHICHEVER FIRST T/A: 27,708 TAFC OR 65,091 TAFH; WHICHEVER FIRST....DH
